# SDR QXEA2020110600309

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 5,433 hours, 3,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT ESCAPE STRIP AT ROW 1, LEFT SIDE (FACING FWD) ABOUT 3-4" OF STRIP IS NOT ILLUMINATING.  REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT SIDE LIGHT STRIP AT ROW 1 WITH NEW, REFERENCE E175 AMM TASK 33-50-21-000/400-801-A PLACARDS REMOVED, CLEARS DMI.  RETURNED TO SERVICE.
